Accession Number:

AD0408262

Title:

COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS.

Descriptive Note:

Quarterly Journal, Vol. 15, no. 3.

Corporate Author:

NEW YORK UNIV N Y COURANT INST OF MATHEMATICAL SCIENCES

Personal Author(s):

Report Date:

1962-08-01

Pagination or Media Count:

1.0

Abstract:

Contents On Weak and Strong Solutions of Boundary Value Problems The Existence of Subsonic Helmholz Flows of a Compressible Fluid The Limiting Amplitude Principle

Subject Categories:

Distribution Statement:

APPROVED FOR PUBLIC RELEASE